Stability of multi-server polling system with server limits

Nelson Antunes 1 Christine Fricker 1, * James Roberts 1
* Corresponding author
Abstract : We consider a multi-server polling system with , that is the number of servers that can attend a queue simultaneously is limited. Stability conditions are available when service policies are unlimited. The definition of stability conditions when both server limits and limited service policies apply remains an open problem. We postulate a conjecture for the stability condition in this case that is supported by our simulation results. The study of this particular variant of the multi-server polling system is motivated by the performance evaluation of next generation passive optical access networks.
Document type :
Journal articles
Complete list of metadatas

Cited literature [11 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00849970
Contributor : Hal Peer <>
Submitted on : Friday, August 2, 2013 - 3:50:18 AM
Last modification on : Friday, May 25, 2018 - 12:02:03 PM
Long-term archiving on : Wednesday, April 5, 2017 - 7:08:17 PM

File

PEER_stage2_10.1007%2Fs11134-0...
Files produced by the author(s)

Identifiers

Collections

Citation

Nelson Antunes, Christine Fricker, James Roberts. Stability of multi-server polling system with server limits. Queueing Systems, Springer Verlag, 2011, 68 (3-4), pp.229-235. ⟨10.1007/s11134-011-9254-x⟩. ⟨hal-00849970⟩

Share

Metrics

Record views

229

Files downloads

320